| Model Number |
20022 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris extension set leaked.The following information was provided by the initial reporter: "it was reported that the medication leaked from connector between microbore tubing and filter extension tubing.".
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Medical device expiration date: unknown.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported that the medication leaked from connector between microbore tubing and filter extension tubing.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 20022 lot number 21089333 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18aug2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description